# SDR ASAA2013021593953

- Difficulty date: February 15, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 36,279 hours, 13,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A52404
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVER WING BOX FLOORBEAM CRACKED.  R & R FLOORBEAM IAW SRM 51-40-02.
